Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A characterization of the everywhere regular solution of the reduced wave equation

Author: O. G. Owens
Journal: Trans. Amer. Math. Soc. 88 (1958), 388-399
MSC: Primary 35.00
MathSciNet review: 0094562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. O. Friedrichs, Seminar on recent developments in the theory of wave propagation, New York University Notes, Sec. 3, 1949-1950, pp. 93-104.
  • [2] Franz Rellich, Über das asymptotische Verhalten der Lösungen von Δ𝑢+𝜆𝑢=0 in unendlichen Gebieten, Jber. Deutsch. Math. Verein. 53 (1943), 57–65 (German). MR 0017816
  • [3] P. Schafheitlin, Ueber die Darstellung der hypergeometrischen Reihe durch ein bestimmtes Integral, Math. Ann. vol. 30 (1887) p. 159.
  • [4] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391
  • [5] A. Zygmund, Trigonometrical series, Warsaw, 1935, p. 135.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society